MathSciNet Relay Station
MathSciNet bibliographic data
MR2563881 65H10
Yu, Gaohang A derivative-free method for solving large-scale nonlinear systems of equations. J. Ind. Manag. Optim. 6 (2010), no. 1, 149–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement